Leon A. Luxemburg

Associate Professor
Department of Foundational Sciences, Mathematics



E-mail: luxembul@tamug.edu
Phone: +1 (409) 741-4327



Learn more about Leon A. Luxemburg

Education

Ph.D., Texas A&M University, 1987.

Courses Taught
  • Calculus I, II and III, (Math 151,  Math 152,  Math 251 respectively);

  • Differential Equations (Math 308);

  • Finite Mathematics with Financial and Business Applications (Math 141);

  • Calculus with Business Applications (Math 142);

  • Statistics (Stat 201);

  • College Algebra (Math 102),

  • PreCalculus (Math 150).

A larger number of other Engineering and Mathematics courses were taught, including Engineering Mathematics, Thermodynamics, and all Electrical Engineering and Computer hardware/software courses required in Engineering curriculum at TAMUG.

Publications

A Few of the Recently Published Peer Reviewed Papers:

  1. Cohomology of Decomposition and the Multiplicity Theorem with Applications to Dynamical Systems, Ill. J. Math, Volume 54, Number 2, Summer 2010, Pages 485–499

  2. Morse-Smale Theory for Flows on Covering Spaces of Compact Manifolds, Journal of Fixed Point Theory and Applications, vol. 9 (2011), no. 2, 197–212,

  3. Sectional Category and its Applications to the Fixed Points of Flows on the Covering Spaces of Compact Manifolds.  Topology Proceedings. vol 38,  pp 375-398, 2011

  4. The scalar Nevanlinna–Pick interpolation problem with boundary conditions , P. Brown a second author, Journal of Computational and Applied Mathematics, Volume 235, Issue 8, 15 February 2011, Pages 2615-2625

  5. Lower Bounds for Equilibria of Covering Flows on Manifolds, Journal of Dynamical and Control Systems, Oct. 2010, vol 16, no. 4. pp. 539-555.

  6. Homotopy of dynamical systems on Manifolds and Morse Theory for Covering Spaces,  Journal  of Dynamical and Control Systems, vol. 16, no 1, pp 59-76, 2010.